# SDR SWIA201335205

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 28,523 hours, 23,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST STRIP OF EMERGENCY FLOOR LIGHTS DO NOT ILLUMINATE.  FLT 6393 REPLACED NR 1 INVERTER IAW AMM. EMERGENCY LIGHTS OPERATIONS CHECKED GOOD, PN ON OFF 5925-7.
